Fitxers
Tipus de document
ArticleVersió
Versió publicadaData de publicació
Tots els drets reservats
Si us plau utilitzeu sempre aquest identificador per citar o enllaçar aquest document: https://hdl.handle.net/2445/23364
Expansion of the density: a Wiener-chaos approach
Títol de la revista
Director/Tutor
Contribució addicional
ISSN de la revista
Títol del volum
Resum
We prove a Taylor expansion of the density pε(y) of a Wiener functional Fε with Wiener-chaos decomposition Fε=y+∑∞n=1εnIn(fn), ε∈(0,1]. Using Malliavin calculus, a precise description of the coefficients in the development in terms of the multiple integrals In(fn) is provided. This general result is applied to the study of the density in two examples of hyperbolic stochastic partial differential equations with linear coefficients, where the driving noise has been perturbed by a coefficient ε.
Recurs relacionat
Matèries (anglès)
Citació
Citació
MÁRQUEZ, David (Márquez Carreras) and SANZ-SOLÉ, Marta. Expansion of the density: a Wiener-chaos approach. Bernoulli. 1999. Vol. 5, num. 2, pags. 257-274. ISSN 1350-7265. [consulted: 30 of October of 2026]. Available at: https://hdl.handle.net/2445/23364